Birth control or pregnancy

Patient

Q: I had one depo shot had to stop it cause of the side affects its been two months now and I've been having uncomfortable feeling in my lower abdominal (cramping) plus slightly tender breast is this normal?

Symptoms:  Sore
Doctor

A:   Hello,
thanks for contacting askthedoctor.com

If you have taken the monthly depot shot and didnt the second one , then it i likely that what you are experiencing is premenstrual symptoms which indicate that your menses are due in few days. I suggest you wait for few days for your menstrual bleed to start. These symptoms shall subside with the onset or stoppage of menses.

I hope i have answered your query,
regards

Related Q&A

Q: I take the Lutera birth control pill everyday at 11pm. Last night (Saturday) I took a pill at 11pm and this morning (...

Q: Hi - I'm on Alesse for birth control and since having our daughter 7 months ago, I'm quite religious with my pill but...

Q: I have had bilateral PE, DVT x2 and clot behind my eye in the past. My doctor was away and a new doctor put in the im...

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews